Browse Title Index


 
Issue Title
 
Volume 21, Number 4, December 2016 ANALYSIS OF HIV-1 MODEL: WITHIN HOST CELL TO CELL VIRAL TRANSMISSION WITH ART Abstract   PDF
P. Krishnapriya, M. Pitchaimani
 
Volume 19, Number 3, September 2014 ANALYSIS ON THE LOCATION OF ZEROS OF POLYNOMIALS WITH ARBITRARY VARIABLES ASSOCIATED TO EXTREME COEFFICIENTS Abstract   PDF
B. L. Raina, S. Sripriya, P. K. Raina
 
Volume 8, Number 1, March 2003 ANTI-PERIODIC SOLUTIONS FOR FIRST ORDER SEMILINEAR EVOLUTION EQUATIONS Abstract   PDF
Y.Q. Chen, J.K. Kim
 
Volume 25, Number 4, December 2020 APPLICATION OF FINITE ELEMENT METHOD IN SOLVING BOUNDARY CONTROL PROBLEM GOVERNED BY PARABOLIC VARIATIONAL INEQUALITIES WITH AN INFINITE NUMBER OF VARIABLES Abstract   PDF
Gh. E. Mostafa
 
Volume 8, Number 3, September 2003 APPLICATION OF SCALING GROUP OF TRANSFORMATIONS TO VISCOELASTIC SECOND-GRADE FLUID FLOW Abstract   PDF
T. Tapanidis, Gr. Tsagas, H.P. Mazumdar
 
Volume 14, Number 5, December 2009 (Special Issue) APPLICATION OF THE DECOMPOSITION METHOD TO SOLVING FUNCTIONAL EQUATIONS Abstract   PDF
Krzysztof Krol
 
Volume 10, Number 5, December 2005 (Special Issue) APPLICATIONS OF HAHN-BANACH PRINCIPLE TO MOMENT AND OPTIMIZATION PROBLEMS Abstract   PDF
Octav Olteanu, Constantin Udriste
 
Volume 13, Number 2, June 2008 APPLICATIONS OF THE KKM PRINCIPLE ON ABSTRACT CONVEX MINIMAL SPACES Abstract   PDF
Sehie Park
 
Volume 10, Number 2, June 2005 APPLICATIONS OF WILSON'S FUNCTIONAL EQUATION II Abstract   PDF
Pavlos Sinopoulos
 
Volume 13, Number 2, June 2008 APPROXIMATE ALGORITHM OF SOLUTIONS FOR GENERAL NONLINEAR FUZZY MULITVALUED QUASI-VARAIATIONAL INCLUSIONS WITH (G,η)-MONOTONE MAPPINGS Abstract   PDF
Hong Gang Li
 
Volume 12, Number 2, June 2007 APPROXIMATE CONTROLLABILITY OF ABSTRACT SECOND-ORDER INTEGRODIFFERENTIAL SYSTEMS Abstract   PDF
K. Balachandran, T. Nandha Gopal
 
Volume 15, Number 1, March 2010 APPROXIMATE CONTROLLABILITY OF SECOND ORDER SEMILINEAR DELAY CONTROL SYSTEMS Abstract   PDF
N. Sukavanam, Mohit Kumar
 
Volume 12, Number 1, March 2007 APPROXIMATE CONTROLLABILITY OF SEMILINEAR DELAY CONTROL SYSTEMS Abstract   PDF
N. Sukavanam, Nutan Kumar Tomar
 
Volume 15, Number 1, March 2010 APPROXIMATE GENERALIZED JORDAN DERIVATIONS ON BANACH MODULES Abstract   PDF
Abbas Najati, Saed Ostadbashi
 
Volume 8, Number 3, September 2003 APPROXIMATE MULTIDIMENSIONAL INTEGRATION THROUGH DIMENSION REDUCTION VIA THE OSTROWSKI FUNCTIONAL Abstract   PDF
P. Cerone
 
Volume 11, Number 5, December 2006 (Special Issue) APPROXIMATE (rho, tau)-CONTRACTIBILITY Abstract   PDF
Mohammad Sal Moslehian
 
Volume 25, Number 2, June 2020 APPROXIMATE SOLUTION OF FRACTIONAL BLACK-SCHOLE’S EUROPEAN OPTION PRICING EQUATION BY USING ETHPM Abstract   PDF
Pradip R. Bhadane, Kirtiwant P. Ghadle, Ahmed A. Hamoud
 
Volume 26, Number 1, March 2021 APPROXIMATE SOLUTIONS OF SCHRÖDINGER EQUATION WITH A QUARTIC POTENTIAL Abstract   PDF
Soon-Mo Jung, Byungbae Kim
 
Volume 23, Number 2, June 2018 APPROXIMATELY QUADRATIC MAPPINGS IN NON-ARCHIMEDEAN FUZZY NORMED SPACES Abstract   PDF
Gwang Hui Kim, Hwan-Yong Shin
 
Volume 22, Number 5, December 2017 (Special Issue) APPROXIMATING FIXED POINTS OF LIPSCHITZ PSEUDO-CONTRACTIVE SEMIGROUPS AND SOLUTIONS OF VARIATIONAL INEQUALITIES Abstract   PDF
Oganeditse A. Boikanyo, Habtu Zegeye
 
Volume 14, Number 3, September 2009 APPROXIMATION AND STABILITY RESULTS FOR S(a, b, c)-CONTRACTION MAPPINGS Abstract   PDF
Samir Dashputre, S.D. Divan
 
Volume 24, Number 4, December 2019 APPROXIMATION OF COMMON FIXED POINT OF THREE MULTI-VALUED ρ-QUASI-NONEXPANSIVE MAPPINGS IN MODULAR FUNCTION SPACES Abstract   PDF
Godwin Amechi Okeke, Jong Kyu Kim
 
Volume 12, Number 3, September 2007 APPROXIMATION OF FIXED POINTS OF NEW CLASS OF MAPPINGS Abstract   PDF
D.R. Sahu, Samir Dashputre
 
Volume 13, Number 5, December 2008 (Special Issue) APPROXIMATION OF RANDOM COMMON FIXED POINTS FOR FINITE FAMILIES OF NONSELF ASYMPTOTICALLY NONEXPANSIVE RANDOM OPERATORS Abstract   PDF
Si-Sheng Yao
 
Volume 26, Number 2, June 2021 APPROXIMATION OF ZEROS OF SUM OF MONOTONE MAPPINGS WITH APPLICATIONS TO VARIATIONAL INEQUALITY AND IMAGE RESTORATION PROBLEMS Abstract   PDF
Abubakar Adamu, Jitsupa Deepho, Abdulkarim Hassan Ibrahim, Auwal Bala Abubakar
 
126 - 150 of 1091 Items << < 1 2 3 4 5 6 7 8 9 10 > >> 


ISSN: 1229-1595 (Print), 2466-0973 (Online)